# SDR ASOA20120223015

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 19,152 hours, 11,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14525175601
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUTOUT LOWER FWD CORNER STIFFENER CORRODED.  R & R STIFFENER.
